Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Modules over a complete discrete valuation ring


Authors: Joseph Rotman and Ti Yen
Journal: Trans. Amer. Math. Soc. 98 (1961), 242-254
MSC: Primary 20.30
DOI: https://doi.org/10.1090/S0002-9947-1961-0122895-1
MathSciNet review: 0122895
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. Kaplansky, Infinite Abelian groups, Ann Arbor, University of Michigan Press, 1954. MR 0065561 (16:444g)
  • [2] I. Kaplansky and G. Mackey, A generalization of Ulm's theorem, Summa Brasil. Math. vol. 2 (1951) pp. 195-202. MR 0049165 (14:128b)
  • [3] J. Rotman, Mixed modules over valuation rings, Pacific J. Math. vol. 10 (1960) pp. 607-623. MR 0114814 (22:5632)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.30

Retrieve articles in all journals with MSC: 20.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0122895-1
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society